# SDR ASAA1159049

- Difficulty date: February 15, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,751 hours, 4,444 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND DURING TAXI.  QRH FMC DISAGREE PROCEDURE COMPLETED AND FMC RECOVERED.
